Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

May 26, 20114 counties in Georgia

NWS Atlanta, GA issued this special weather statement at May 26, 2011, 2:28 AM EDT for 4 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 2:28 AM EDT (06:28 UTC)
Expired
May 26, 2011, 3:15 AM EDT
In force
47 min
Issued by
NWS Atlanta, GA

Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
274 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
2459 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WWUS82 KFFC 260628
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 AM EDT THU MAY 26 2011

GAZ001>003-011-260715-
228 AM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 315 AM EDT...

AT 226 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 20 MILES NORTH OF COLE CITY TO 38 MILES
WEST OF CLOUDLAND...MOVING EAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH 315 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLE CITY...
STEPHENSVILLE...HOOKER...MORGANVILLE...WILDWOOD...RISING FAWN...
CLOUDLAND CANYON STATE PARK...NEW ENGLAND...TRENTON...CHATTANOOGA
VALLEY...LOOKOUT MOUNTAIN...RISING FAWN...CEDAR GROVE...LAKEVIEW AND
CHICKAMAUGA.

&&

LAT...LON 3499 8498 3491 8502 3488 8501 3486 8506
      3482 8507 3482 8513 3473 8517 3472 8505
      3459 8506 3458 8511 3443 8518 3438 8533
      3428 8539 3428 8544 3429 8546 3498 8561
TIME...MOT...LOC 0627Z 269DEG 43KT 3524 8567 3485 8582
          3450 8614

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 2:00 AM EDT, 28 minutes earlier.

Area forecast discussion, May 26, 2:00 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT THU MAY 26 2011

.UPDATE...
LINE OF THUNDERSTORMS DEVELOPED ACROSS LOUISIANA/ARKANSAS THIS
AFTERNOON AND HAS PUSHED INTO MISSISSIPPI. CURRENTLY TORNADO
WATCHES WEST OF HERE FOR A PORTION OF THE LINE. HRRR AND GFS SHOW
THAT THE SYSTEM WILL WEAKEN AS IT CONTINUES TO MOVE EASTWARD.
BASED ON THIS THOUGHT THAT THE SYSTEM WILL WEAKEN AS IT
APPROACHES... CONTINUED THE GENERAL TREND IN THE FORECAST. MADE
MINOR ADJUSTMENTS TO POPS TONIGHT TO CUT BACK ON POPS ACROSS
NORTHEAST GEORGIA AND CONFINE THE POPS TO NORTHWEST GEORGIA IN THE
9-12Z RANGE. BEST CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE
AFTER 12Z AND THE BEST CHANCE OF SEVERE STORMS STILL APPEARS TO BE
ACROSS NORTH GEORGIA IN THE AFTERNOON AND EVENING AS THE LINE
STRENGTHENS. AROUND 25-30KTS OF 0-1 KM SHEAR AND 2000-2500 J/KG
MUCAPE AT THAT TIME. THAT BEING SAID...LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES WILL BE POSSIBLE.

FORECAST TEMPS WERE 8-10 DEGREES TOO COOL ACROSS NORTHEAST GEORGIA
SO ADJUSTED HOURLY AND MIN TEMPS FOR THIS.

11

&&

.PREV DISCUSSION... /ISSUED 730 PM EDT WED MAY 25 2011/

..SEVERE STORMS LIKELY THURSDAY...

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

LATEST MSAS ANALYSIS SHOWS HIGH PRESSURE REMAINS ANCHORED OFFSHORE
THE SOUTHEAST COAST WITH RIDGING THROUGH THE FLORIDA PENINSULA.
WITH STRONG LOW PRESSURE OVER THE MISSOURI VALLEY...A RESULTANT
SOUTH TO SOUTHWEST FLOW HAS DEVELOPED LOCALLY. THIS HAS ALLOWED
FOR AN INCREASE IN MOISTURE WITH DEWPOINTS PUSHING INTO THE LOWER
60S ALONG WITH VERY WARM TEMPS WITH MID 90S VALUES EXPECTED TO THE
SOUTH. ALTHOUGH MIN RH VALUES MAY END UP BEING A LITTLE LOWER THAN
MODELS HAD INDICATED...STILL FEEL WE WILL REMAIN AT OR ABOVE
CRITERIA FOR FIRE WEATHER CONCERNS THIS AFTERNOON AND EVENING.

FIRST WX SYSTEM OF INTEREST IN QUITE SOME TIME REMAINS TO OUR WEST
FOR THE INITIAL PORTION OF THE FORECAST WITH WIDESPREAD SEVERE
WEATHER EVENT ONGOING OVER THE TENNESSEE VALLEY AND INTO THE
NORTHERN MISSISSIPPI VALLEY. BIG QUESTION INITIALLY WILL BE HOW
FAR AND QUICKLY THIS ACTIVITY TRANSLATES EASTWARD DURING THE
OVERNIGHT PERIOD. MODELS CURRENTLY SHOW HIGH INSTABILITY SHIFTING
INTO NORTHERN ALABAMA AND SOUTHERN TENNESSEE BY 00Z THIS EVENING
WITH SQUALL LINE LIKELY MAINTAINING A GOOD PORTION OF ITS
INTENSITY. MODELS IN AGREEMENT HOWEVER...THAT WITH THE LOSS OF
HEATING...INSTABILITY WILL DROP OFF MARKEDLY THROUGH 06Z AS SQUALL
LINE LOSES INTENSITY AND MOMENTUM TOWARD THE AREA. FEEL THIS MAY
BE TOO ABRUPT AN END TO CONVECTION FOR THE NORTHWEST CORRIDOR AND
WILL INCLUDE LOW END POPS THROUGH THE OVERNIGHT PERIOD.

BETTER CHANCES ARE IN STORE AS UPPER LOW SHIFTS EASTWARD THROUGH
12Z THU. INITIAL LINE OF CONVECTION WILL DEVELOP OVER THE
NORTHWEST PORTION BUT MODELS INDICATE IT WILL TAKE THE HEATING OF
THE DAY ONCE AGAIN TO REALIZE INSTABILITY SUFFICIENT ENOUGH FOR
ROBUST UPDRAFTS. AS ALLUDED TO BY PREVIOUS FORECASTER...MODELS
SEEM TO BE ON THE UPSWING CONCERNING ASSOCIATED SHEAR VALUES WITH
50 KT JET NOW PROGGED TO SKIRT THE NORTHERN ZONES THU AFTERNOON.
THIS ALONG WITH RELATIVELY HIGH SIG SEVERE AND TOR VALUES WARRANT
SVR INCLUSION IN THE ZONES FOR THE ROUGHLY THE AREA OF THE CURRENT
SPC DAY 2.

CONSIDERABLE DISAGREEMENT FOR THE REMAINDER OF THE SHORT TERM AS
GFS SHUNTS BULK OF THE MOISTURE AND INSTABILITY TO THE EAST WHILE
UPPER RIDGE BUILDS IN QUICKLY FOR FRIDAY AFTERNOON. NAM12 NOT
NEARLY AS EAGER TO DRY THINGS OUT AND GIVEN THE TIME OF YEAR WE
ARE GETTING INTO...PREFER A LESS CLEAN FRONTAL PASSAGE AT THIS
POINT WITH CONTINUED MID RANGE POPS THROUGH FRIDAY AFTERNOON.

LONG TERM /SATURDAY THROUGH WEDNESDAY/...GIVEN THE CONTINUED
DISPARITY BETWEEN THE GFS AND THE ECMWF ON THE PLACEMENT OF MID
LEVEL HIGH THROUGH THE EXTENDED PORTION...CURRENT SLIGHT CHANCE
POPS LOOK ON TARGET AND NO MAJOR CHANGES ARE PLANNED AT THIS TIME.

AVIATION...
06Z UPDATE...
SHOULD BE VFR MOST OF THE NIGHT...BUT MAYBE SOME MVFR CEILINGS
MOVING INTO THE TAF SITES JUST BEFORE SUNRISE. MOISTURE INCREASES
TODAY WITH CIGS DEVELOPING BETWEEN 040-060 AFTER 14Z. THUNDERSTORMS
IN CENTRAL AL LOOK LIKE THEY WILL DISSIPATE BEFORE REACHING THE TAF
SITES THIS MORNING. PRECIP CHANCES INCREASE FROM WEST TO EAST
THIS AFTERNOON WITH THE BEST CHANCES COMING IN AFTER 22Z THU IN
THE ATL/CSG AREAS. WINDS WILL REMAIN SOUTH SOUTHWEST 10 TO 15KT WITH
A FEW GUSTS TONIGHT AHEAD OF THE CONVECTION. CONTINUING THURSDAY
WITH A FEW GUSTS OF 20 TO 25KTS IN THE AFTERNOON.

//ATL CONFIDENCE...
06Z UPDATE...
MEDIUM ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  92  64  85 /  10  20  50  30
ATLANTA         66  83  65  82 /   5  30  60  30
BLAIRSVILLE     62  83  57  80 /  10  70  60  30
CARTERSVILLE    62  86  59  84 /  10  50  40  20
COLUMBUS        67  89  67  86 /   5  20  40  30
GAINESVILLE     65  85  64  83 /  10  40  60  40
MACON           65  93  65  87 /   5  20  30  30
ROME            62  89  60  85 /  20  60  30  20
PEACHTREE CITY  60  87  60  84 /   5  20  60  30
VIDALIA         70  92  69  87 /  10  20  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 25, 6:45 AM EDT, 19 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EDT WED MAY 25 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
645 AM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT OVER EXTREME
NORTHWEST GEORGIA.

.SYNOPSIS...
HIGH PRESSURE CENTERED OFF THE SOUTHEAST COAST AND LOW PRESSURE
OVER THE MIDWEST WILL KEEP A SOUTHWEST FLOW OF AIR OVER THE REGION
THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING...GUSTY
WINDS AND POSSIBLY SMALL HAIL.

.DISCUSSION...
STRONG LOW PRESSURE ALOFT OVER THE MID WEST WILL BEGIN TO MOVE
EASTWARD TODAY. A COUPLE OF DISTURBANCES AHEAD OF THIS LOW WILL
MOVE THROUGH THE TENNESSEE AND OHIO VALLEYS TODAY AND TONIGHT.
WITH A MODERATELY UNSTABLE AIR MASS IN PLACE...ISOLATED
THUNDERSTORMS ARE POSSIBLE OVER FAR NORTHWEST GEORGIA AFTER
MIDNIGHT TONIGHT. THE MAIN AREA FOR THUNDERSTORM DEVELOPMENT WILL
BE ALONG AND NORTH OF A ROME TO DALTON LINE. THUNDERSTORMS SHOULD
REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY EXCEPT ON MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 26, 2:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 AM EDT THU MAY 26 2011

GAZ001>003-011-260715-
228 AM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 315 AM EDT...

AT 226 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 20 MILES NORTH OF COLE CITY TO 38 MILES
WEST OF CLOUDLAND...MOVING EAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH 315 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLE CITY...
STEPHENSVILLE...HOOKER...MORGANVILLE...WILDWOOD...RISING FAWN...
CLOUDLAND CANYON STATE PARK...NEW ENGLAND...TRENTON...CHATTANOOGA
VALLEY...LOOKOUT MOUNTAIN...RISING FAWN...CEDAR GROVE...LAKEVIEW AND
CHICKAMAUGA.

&&

LAT...LON 3499 8498 3491 8502 3488 8501 3486 8506
      3482 8507 3482 8513 3473 8517 3472 8505
      3459 8506 3458 8511 3443 8518 3438 8533
      3428 8539 3428 8544 3429 8546 3498 8561
TIME...MOT...LOC 0627Z 269DEG 43KT 3524 8567 3485 8582
          3450 8614

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:17 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more43 min
May 26, 5:16 AM EDTSpecial Weather StatementFFCChattooga, Dade, Walker44 min
May 26, 1:08 PM EDTSpecial Weather StatementFFCDade52 min
May 26, 1:35 PM EDTSpecial Weather StatementFFCGordon25 min
May 26, 1:52 PM EDTSpecial Weather StatementFFCDade38 min
May 26, 1:53 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray52 min
May 26, 2:11 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min
May 26, 2:23 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray52 min
May 26, 2:38 PM EDTSpecial Weather StatementFFCWalker37 min
May 26, 2:43 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens32 min
May 26, 2:46 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd44 min
May 26, 3:01 PM EDTSevere Thunderstorm WarningFFCUnion44 min
May 26, 3:12 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer33 min
May 26, 3:29 PM EDTSpecial Weather StatementFFCHarris31 min
May 26, 3:36 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens39 min
May 26, 3:37 PM EDTSpecial Weather StatementFFCFloyd23 min
May 26, 3:43 PM EDTSevere Thunderstorm WarningFFCFannin, Union47 min
May 26, 3:50 PM EDTSevere Thunderstorm WarningFFCFloyd40 min
May 26, 3:52 PM EDTSpecial Weather StatementFFCGordon, Murray38 min
May 26, 4:10 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray50 min
May 26, 4:15 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk45 min
May 26, 4:20 PM EDTSpecial Weather StatementFFCClayton25 min
May 26, 4:24 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon38 min
May 26, 4:29 PM EDTSpecial Weather StatementFFCTroup31 min
May 26, 4:29 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Union61 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton46 min
May 26, 4:55 PM EDTTornado WarningFFCUnion32 min
May 26, 4:56 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart34 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Pickens45 min
May 26, 5:06 PM EDTSpecial Weather StatementFFCHeard24 min
May 26, 5:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
May 26, 5:19 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens30 min
May 26, 5:22 PM EDTTornado WarningFFCTowns38 min
May 26, 5:25 PM EDTSpecial Weather StatementFFCHenry, Rockdale35 min
May 26, 5:26 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall49 min
May 26, 5:32 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk28 min
May 26, 5:35 PM EDTSpecial Weather StatementFFCCarroll, Douglas25 min
May 26, 5:36 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White22 min
May 26, 5:38 PM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 26, 5:42 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett33 min
May 26, 5:50 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, Douglas, Forsyth, Fulton and 1 more40 min
May 26, 5:53 PM EDTSpecial Weather StatementFFCWebster37 min
May 26, 5:56 PM EDTSpecial Weather StatementFFCLamar, Upson34 min
May 26, 6:01 PM EDTSpecial Weather StatementFFCClayton, Fayette29 min
May 26, 6:21 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White39 min
May 26, 6:25 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White35 min
May 26, 6:26 PM EDTSpecial Weather StatementFFCButts, DeKalb, Henry, Monroe, Rockdale34 min
May 26, 6:30 PM EDTSpecial Weather StatementFFCHouston30 min
May 26, 6:33 PM EDTSevere Thunderstorm WarningFFCNewton, Walton42 min
May 26, 6:36 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton39 min
May 26, 6:39 PM EDTSpecial Weather StatementFFCWilcox36 min
May 26, 6:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones41 min
May 26, 6:51 PM EDTSpecial Weather StatementFFCTwiggs24 min
May 26, 6:53 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Hall22 min
May 26, 6:58 PM EDTSevere Thunderstorm WarningFFCWilcox32 min
May 26, 7:04 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Hall, Jackson and 4 more41 min
May 26, 7:14 PM EDTSpecial Weather StatementFFCCrisp31 min
May 26, 7:25 PM EDTSevere Thunderstorm WarningFFCGreene50 min
May 26, 7:40 PM EDTSpecial Weather StatementFFCHancock50 min
May 26, 7:42 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes33 min
May 26, 7:51 PM EDTSpecial Weather StatementFFCWilcox24 min
May 26, 7:58 PM EDTSpecial Weather StatementFFCWarren32 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.